Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Twenty&acneprobsgirl

Day 60 on accutane and it just keeps getting worse

Recommended Posts

Hello all,
im on day 60 of accutane taking 40mg a day. I have only been on 40 and will be until the end of my third month. I have no results except blackheads have cleared on my nose. My face seems to be getting worse and more red. I have small-medium, tight, hard pimples that are making the sides of my face completely red. I'm so frustrated because I keep reading how most people see results by the end of moth two, and moth three is like wow I'm so clear.... I'm losing hope.

i weigh around 110 lbs , I'm thin. Should I discuss raising my dose? 

Link to comment
Share on other sites

I haven't experienced bad side effects besides breaking out. Right now it's really bad and frustrating.... I'm just pondering the thought of asking to raise my dose to speed up the process and have the beak out period over

Link to comment
Share on other sites

3 minutes ago, Twenty&acneprobsgirl said:

I haven't experienced bad side effects besides breaking out. Right now it's really bad and frustrating.... I'm just pondering the thought of asking to raise my dose to speed up the process and have the beak out period over

well why not, if your Dr says its OK...ask about it
Link to comment
Share on other sites

Guest

I think I started around the same time you did. My Initial breakout was terrible too and only cleared last week. I found that my initial breakout only lessened when my dose went up from 30mg to 60mg - but everyone is different. Don't lose hope - its just a matter of time. Maybe speak to your derm about increasing your dose sooner? Good luck!

Link to comment
Share on other sites

Cumulative dosage is what will impact the overall results of Isotretinoin. Your Dermatologist should prescribe a cumulative dosage goal proportional to your weight. Make sure you take Isotretinoin with food that contains fat such as peanut butter to optimize absorption of the drug. Your results will not be as good if you fail to do so. I would not discuss raising the dosage if I were you because adverse effects become more probable at higher dosages. If you are unhappy with your results by the end of your treatment, talk to your dermatologists and see if you can take it for another month before stopping. Some people need to take Isotretinoin more than once to see results. The manufacturers of Isotretinoin state that it is important to wait two months between each course of the drug. You may end up getting better results overall with less adverse reactions if you take your time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×